Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from CKD. Cretanine level is high. Is there any method to reduce it?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 118 Questions
i am suffering from ckd and my current cretanine level is 5.7, i WAS having high blood pressure, recently i find it to normal its 110-115/65-70, i have also doing yoga can i continue with it, i feel like vomitting, is there any method of lowering cretanine level, and is this disease like taking
Posted Mon, 11 Nov 2013 in Kidney Conditions
Answered by Dr. Avinash Ignatius 2 hours later
Brief Answer:
Dear XXXX, You can continue yoga

Detailed Answer:
However the cause of your vomiting might be related to either your high creatinine levels, or to some medications which don't agree with you.

It is important to know the trend of your creatinine rise. If it has been relatively stable and has only recently increased, it may be due to recent control of blood pressure, or the medicines you are taking or some infection.

Your urine report and latest list of medications will be needed.

Warm Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor